# SDR 05FDEA03984

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRS ON MAIN DECK CARGO SEAT TRACK SPLICE FROM FR 58 TO 61 3RD TRACK LT OF CENTER LINE NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA REF N00725.  FOUND REPAIR NOT IN CONFORMANCE OF SRM, 53-10-16 FIG 208 R7R REPAIR IAW SRM 53-10-16 FIG 208.  MINOR REPAIR IAW GMM 6-2-100.
